| Catalog Number |
2C6227 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the sterile packaging of seven (7) extension sets were peeling apart.It was further reported that the location is not on the part that is normally peeled to open.This was noted prior to use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added.Seven (7) actual samples were received for evaluation.A visual inspection was performed which revealed an opened packaging of all samples.The reported condition was verified.The cause of the condition was due to a low vacuum provided by the machine during the manufacturing process.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.